Extension of -Smooth Functions by Linear Operators

  • Charles Fefferman

    Princeton University, United States


Let be the space of functions on whose derivatives have modulus of continuity . For , let be the space of all restrictions to of functions in . We show that there exists a bounded linear operator such that, for any , we have on .

Cite this article

Charles Fefferman, Extension of -Smooth Functions by Linear Operators. Rev. Mat. Iberoam. 25 (2009), no. 1, pp. 1–48

DOI 10.4171/RMI/568